# SDR CALA2023102303161

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547102100000A
- Condition: Contaminated
- Location: Rudder Lh Lower
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LH LOWER HOIST POINT #1 HAS POSSIBLE WATER INTRUSION ON LOWER AFT AREA.   REPAIRED RUDDER LH SKIN LOWER FWD HOIST POINT #2 LOWER AFT AREA 2.5 IN BY 2IN ZONE O IAW A319 SRM 55-41-13-300-030 CATEGORY ARE PAIR .
